# SDR UIEA200600283

- Difficulty date: November 6, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 93,033 hours, 19,312 cycles
- Engine: Ge CF650E2
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 3661033
- Part serial: 926
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN TAXING ON TO RUNWAY NOSE WHEEL STEERING BECAME IMPOSSIBLE NR 1 HYD SYSTEM FELL TO 4 GALLONS. NO SYSTEM PRESSURE WITH ADP ON. ENG PUMP OPERATING. ENGINE PUMP DEPRESSURIZED-SUPPLY OFF. QTY DROPPED TO 2 GALLONS. A/C TOWED OFF RUNWAY. FOUND BODY GEAR SELECTOR VALVE IN LT BODY GEAR WELL LEAKING AND VALVE BODY CRACKED. LT WHEEL WELL BODY GEAR SELECTOR VALVE REPLACED IAW AMM 32-31-03. HYD SYSTEM 1 REPLENISHED FUNCTION AND LEAK CHECK FOUND SATIS.
